Vol. 5, No. 1, 1955

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On the number of solutions of uk + D w2( mod p)

Emma Lehmer

Vol. 5 (1955), No. 1, 103–118
Mathematical Subject Classification
Primary: 10.0X
Milestones
Received: 10 July 1953
Published: 1 March 1955
Authors
Emma Lehmer